# SDR SWIA201334425

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 31,100 hours, 22,612 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PAX DOOR RED MESSAGE,  AFTER ADVANCING POWER FOR TAKEOFF.  ABORTED TAKEOFF.  ADJUSTED PX 101 IAW AMM.
